MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device

BOSTON SCIENTIFIC CORPORATION OverStitch 2-0 Polypropylene Suture; Endoscopic Tissue Approximation Device
Model Number M00505451
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an overstitch 2-0 polypropylene suture was used to treat obesity during an endoscopic sleeve gastroplasty procedure performed on (b)(6) 2026.During the procedure, the device exhibited a condition where the suture snapped when removing slack.The procedure was completed with another device of the same model.The patient is stable following the procedure, and there were no problems reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: device code a0401 is being used to capture the reportable event of suture break.Block h11: device evaluation the device was disposed by customer; therefore, a technical analysis could not be performed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Boston scientific concludes that, given the event description and information provided by the customer there is not enough evidence to determine whether the suture break was due to the physician's technique during the procedure or was related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
OverStitch 2-0 Polypropylene Suture
Common Device Name
Endoscopic Tissue Approximation Device
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key50287282
Report Number3005099803-2026-03360
Device Sequence Number9694393
Product Code OCW
UDI-Device Identifier00191506060138
UDI-Public(01)00191506060138(17)310108(10)38310227
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00505451
Device Catalogue NumberM00505451
Device Lot Number0038310227
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer08/26/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/22/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown